DOLIPRANE ® 300MG SUPPOSITORIES 10

DOLIPRANE 300MG SUPPOSITOIRES 10 View larger

3400934810176

Sanofi Aventis Sanofi Aventis

Doliprane 300MG 10 SUPPOSITORIES on sale in your pharmacy authorized ars.

More details

In stock

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

2,02 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

For warnings, the precautions and cons-indications, please see the instructions.

Description

Tylenol suppositories are indicated for pain and / or fever (headache, flu symptoms, toothache, muscle aches).

Composition:

  • Paracetamol 300 mg
  • Excipients: solid hemi-synthetic glycerides.


Dosage:

  • Children 15 to 24 kg: 1 suppository, repeat if necessary after 6 hours, not to exceed 4 suppositories per day

Cons-indications:

  • Allergy to paracetamol, severe hepatic impairment, recent anal or rectal inflammation.

Rectally

Read the instructions carefully.

Packaging:   box of 10 suppositories

Warnings on drugs

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Attention to incompatibilities on products in your.

Tell your pharmacist online treatments underway to identify possible incompatibilities. The checkout form contains a custom message field provided for this purpose.

Click here to find record of the drug at the site of the National Security Agency of Medicines and Health Products.

Pharmacovigilance : Report or a related adverse event (s) (s) (s) the use of a drug

VIDAL OF THE FAMILY

doliprane

Analgesic and antipyretic

paracetamol

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

DOLIPRANE 2.4% WITHOUT SUGAR: oral suspension (strawberry flavor); bottle of 100 ml with syringe graduated by half-kilo of body weight.
Refunded at 65%. - price: 1,29 euro (s).

DOLIPRANE 100 mg: powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,33 euro (s).

DOLIPRANE 100 mg: suppository scored; box of 10.
Refunded at 65%. - price: 1,24 euro (s).

DOLIPRANE 150 mg: powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,33 euro (s).

DOLIPRANE 150 mg: suppository; box of 10.
Refunded at 65%. - price: 1,24 euro (s).

DOLIPRANE 200 mg: powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,33 euro (s).

DOLIPRANE 200 mg: suppository; box of 10.
Refunded at 65%. - price: 1,24 euro (s).

DOLIPRANE 300 mg: powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,33 euro (s).

DOLIPRANE 300 mg: suppository; box of 10.
Refunded at 65%. - price: 1,24 euro (s).

DOLIPRANE 500 mg: scored tablet (white); box of 16.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 500 mg: effervescent tablet (white); box of 16.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 500 mg: capsule (yellow and blue); box of 16.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 500 mg: powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 1000 mg adult: tablet; box of 8.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 1000 mg adult: split effervescent tablet (orange flavoring); box of 8.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 1000 mg adult: capsule; box of 8.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 1000 mg adult: powder for oral solution (orange flavoring); box of 8 sachets.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 1000 mg adult: suppository; box of 8.
Refunded at 65%. - price: 1,36 euro (s).

Laboratory Sanofi-Aventis France

COMPOSITION (summary)
p grad 1 kg p sachet p assumed
Paracetamol 15 mg 100 mg 100 mg
sorbitol 71.25 mg
maltitol +
sugars 270 mg
Sodium 0.19 mg

p sachet p assumed p sachet
Paracetamol 150 mg 150 mg 200 mg
sugars 40054 mg 540 mg
Sodium 0.29 mg 0.38 mg

p assumed p sachet p assumed
Paracetamol 200 mg 300 mg 300 mg
sugars 800 mg
Sodium 0.57 mg

p cp pcp efferv p gel
Paracetamol 500 mg 500 mg 500 mg
Sodium 0.56 mg 408 mg
Gluten (wheat starch) +

p sachet p cp pcp efferv
Paracetamol 500 mg 1000 mg 1000 mg
Sucrose 1.34 g 408 mg
Sodium 1.28 mg

p gel p sachet p assumed
Paracetamol 1000 mg 1000 mg 1000 mg
Sucrose 2.68 g
Sodium 1.88 mg

INDICATIONS (summary)
This medication is an analgesic and an antipyretic that contains paracetamol.
It is used to lower fever and in the treatment of painful conditions.
Oral forms of 1000 mg are also indicated for the treatment of osteoarthritis pain.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
  • severe liver disease,
  • inflammation or bleeding of the rectum (suppositories),
  • intolerance to gluten (500 mg scored tablet).
WARNING (Contents)
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, as a joint dose leads to a risk of overdosage, which can be toxic to the liver.
The sachets contain sugar (sucrose) in significant quantities.
Effervescent tablets and sachets contain salt ( sodium ) in substantial quantities.
DRUG INTERACTIONS (summary)
If treated with an oral anticoagulant and paracetamol at maximum doses (4 g / day) for at least 4 days, increased monitoring of anticoagulant therapy may be required.
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
The scientific studies currently available have not revealed any particular problem when using paracetamol in pregnant women.

Breastfeeding:
At the usual doses, the use of this medication is possible during breastfeeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
This medication can be taken indifferently during or between meals, with an interval of 4 to 6 hours between 2 doses. In case of renal insufficiency, the interval between 2 takes should be at least 8 hours.
The dosage forms of 1000 mg are reserved for adults.
Tablets and capsules are not suitable for children under 6 years of age. They may clog the airways if the child swallows and the tablet or capsule passes into the trachea (false route).
The oral suspension can be absorbed pure or diluted in water, milk or fruit juice.
The contents of the bags should be mixed with a drink (water, milk, fruit juice) and the effervescent tablets should be dissolved in a glass of water.

Usual dosage:

  • Adult: 500 mg or 1 g of paracetamol, 1 to 3 times a day.
    In severe pain in the adult and particularly in osteoarthritis , the maximum dosage may be increased to 1 g of paracetamol, 4 times a day, only on medical advice.
  • Child: 60 mg / kg / day, ie 15 mg / kg every 6 hours or 10 mg / kg every 4 hours. It is necessary to follow the recommendations of your pharmacist or doctor or to follow the following dosages given as an indication:
    • child of 3 to 5 kg: ½ suppository with 100 mg, 1 to 4 times a day;
    • child 6 to 8 kg: 100 mg, 1 to 4 times daily;
    • child of 8 to 12 kg: 150 mg, 1 to 4 times a day;
    • child 12 to 16 kg: 200 mg, 1 to 4 times daily;
    • child 16-24 kg: 300 mg, 1 to 4 times daily;
    • child of 25 to 30 kg: 300 mg, 1 to 6 times daily;
    • child 30 to 40 kg: 500 mg, 1 to 4 times daily;
    • infant over 40 kg: 500 mg, 1 to 6 times daily.
The maximum daily dose of paracetamol in children is 80 mg per kg in 4 doses, not to exceed 3 g per day.
TIPS (summary)
Given the risk of anal discharge, it is not advisable to use more than 4 suppositories per day.
In the treatment of childhood fever, when paracetamol is used at 60 mg / kg / day, the addition of aspirin or its use alternately with paracetamol is unnecessary, as aspirin does not does not allow for an additional decrease in fever.
Abundant sweating usually accompanies the drop in temperature during the treatment of high fevers. This is normal.
Effervescent tablets should be stored away from moisture and heat.
POSSIBLE ADVERSE EFFECTS (summary)
Anal irritation (suppository).
Exceptionally: allergic skin reaction .


GLOSSARY (summary)


analgesic
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


anticoagulant
Medication that prevents blood from coagulating and therefore prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose effectiveness is controlled by a blood test: INR (formerly TP);
  • injectable anticoagulants derived from heparin, the efficacy of which can be controlled by the blood assay of anti-Xa activity, Howell's Time (TH) or Cephalin Kaolin Time (TCK) depending on the products used. A regular dosage of blood platelets is necessary throughout the life of a heparin derivative.


antipyretic
Medication used to lower the body temperature during bouts of fever.


osteoarthritis
Wear of cartilage, responsible for joint pain and limitation of movement.


gluten
Comprising certain cereals (wheat, oats, barley, rye) and flour, which may result in very few people predisposed to severe intestinal digestive intolerance.
Corn and rice do not contain gluten.


inflammation
Natural reaction of the organism against an element recognized as foreign. It manifests itself locally by redness, heat, pain or swelling.


dosage
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.


allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


salt
Chemical substance of which the best known is sodium chloride, or table salt. The diet salt does not contain sodium; this is generally replaced by potassium.


sodium
An inorganic substance which can form salts, especially with chlorine (sodium chloride, or table salt).


sugar
General term for various substances of which the most widely used is sucrose. Other sugars can be contained in drugs: glucose, fructose, lactose, etc. Glucose is the sugar used by the body; it is the only one to circulate in considerable quantity in the blood.
Sweeteners (false sugar) are allowed in diabetics or people on a diet, and are very low in calories.


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 26/07/2017

Name of the medicinal product

DOLIPRANE 300 mg, suppository

Paracetamol

framed

Please read this leaflet carefully before you start using this medicine because it contains important information for you.

You should always use this medication exactly as prescribed in this leaflet or by your doctor or pharmacist.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any of the side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you experience no improvement or feel less well after 3 days in case of fever or 5 days in case of pain.

Do not use this medication for children.

What is in this leaflet?

1. What is DOLIPRANE 300 mg, suppository and in which cases it is used?

2. What should I know before using DOLIPRANE 300 mg suppository?

3. How to use DOLIPRANE 300 mg suppository?

4. What are the possible side effects?

5. How to store DOLIPRANE 300 mg suppository?

6. Package contents and other information.

1. WHAT IS DOLIPRANE 300 mg, suppository AND WHAT IT IS USED FOR?

Pharmacotherapeutic group: OTHER ANALGESICS and ANTIPYRETICS - ATC code: N02BE01

The active substance of this drug is paracetamol.

It is used to treat pain and / or fever, for example in the case of headaches, flu-like symptoms, dental pain, body aches.

This presentation is reserved for children from 15 to 24 kg (about 4 to 9 years). Read the "Dosage" section carefully.

For children of different weights, there are other presentations of paracetamol with a more appropriate dosage. Do not hesitate to ask your doctor or pharmacist for advice.

2. WHAT TO DO ABOUT BEFORE USING DOLIPRANE 300 mg suppository?

Do not give DOLIPRANE 300 mg, suppository:

· If your child is allergic (hypersensitive) to the active substance (paracetamol) or to any of the other ingredients of DOLIPRANE. You will find the list of components in section 6,

· if your child has a serious liver disease,

· if your child has recently had anal or rectal inflammation or bleeding from the rectum.

This medicinal product contains paracetamol. Other medicines contain it.

Make sure you do not take any other medicines containing paracetamol, including medicines obtained without a prescription.

Do not combine them , so as not to exceed the recommended daily dose.

(see "Posology" and "Symptoms and Instructions for Overdose")

Warnings and Precautions

Talk to your doctor or pharmacist before taking DOLIPRANE 300 mg, suppository .

Take special care with DOLIPRANE:

· If the pain persists more than 5 days , or fever more than 3 days , or if there is insufficient efficacy or any other signs, do not continue treatment without your doctor's advice.

· Taking paracetamol may cause liver function problems.

· You should seek the advice of your doctor before giving this medicine to your child:

· if he has a liver disease or a serious kidney disease,

· if he suffers from dehydration,

· suffering from chronic malnutrition, fasting, weight loss recently, AIDS or chronic viral hepatitis, suffering from chronic malnutrition, (genetic and hereditary disease, characterized in particular by serious respiratory infections), or if he is suffering from Gilbert's disease (a hereditary disease associated with an increase in the level of bilirubin in the blood),

· if your child is allergic to aspirin and / or nonsteroidal anti-inflammatory drugs.

· For information: the consumption of alcoholic beverages during the treatment is not recommended.

· In the event of recent withdrawal from chronic alcoholism, the risk of hepatic impairment is increased

· When administered to a child, the dose depends on its weight (see section "How to use DOLIPRANE 300 mg, suppository?").

· In case of acute viral hepatitis, stop treatment and see your doctor.

Blood tests

Tell your doctor if you are giving DOLIPRANE to your child and should have a blood test because this medicine can affect the results of uric acid (blood uric acid) and sugar (blood sugar) levels.

IN CASE OF DOUBT DO NOT HESITATE TO REQUEST THE NOTICE OF YOUR DOCTOR OR PHARMACIST.

children

Not applicable.

Other medicines and DOLIPRANE 300 mg suppository

Inform your doctor or pharmacist if your child is taking or has recently taken or could take any other medicines, including non-prescription medicines.

Do not take other medicines containing paracetamol. You may be overdosed.

If your child is on an oral anticoagulant therapy (warfarin or AVK), taking DOLIPRANE at maximum doses for more than 4 days requires enhanced monitoring of biological tests including INR. In this case, consult your doctor.

If your child is receiving paracetamol treatment with flucloxacillin (an antibiotic), your child may develop metabolic acidosis (too acidic blood to cause an increase in respiratory rate).

The toxicity of paracetamol can be increased, if your child takes:

· Potentially toxic drugs for the liver,

· drugs that promote the production of the toxic metabolite of paracetamol such as anti-epileptic drugs (phenobarbital, phenytoin, carbamazepine, topiramate),

· rifampicin (an antibiotic),

· at the same time alcohol.

DOLIPRANE 300 mg, suppository with alcohol

The toxicity of paracetamol can be increased if your child takes alcohol at the same time.

Pregnancy, breast-feeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor for advice or pharmacist before taking this medication.

Pregnancy and breast feeding

This medicine may be used during pregnancy and lactation. Use the lowest dose to reduce your pain and / or fever for as short a time as possible and as often as possible. Contact your doctor or midwife if pain and / or fever does not decrease or if you need to take this medication more frequently during your pregnancy.

Fertility

It is possible that paracetamol may alter the fertility of women, reversibly upon cessation of treatment.

Sport

Not applicable.

Driving and using machines

Not applicable.

3. HOW TO USE DOLIPRANE 300 mg, suppository?

Always use this medication exactly as prescribed by your doctor or pharmacist. Check with your doctor or pharmacist if in doubt.

This presentation is reserved for the child from 15 to 24 kg (about 4 to 9 years).

Due to the risk of rectal irritation, suppository administration should be as short as possible, should not exceed 4 suppositories per day and will be replaced as soon as possible by oral treatment.

In case of diarrhea, the suppository form is not adapted.

For children of different weights, there are other presentations of paracetamol with a more appropriate dosage. Do not hesitate to ask your doctor or pharmacist for advice.

Dosage

The dosage of paracetamol depends on the weight of the child. The ages are mentioned for information purposes.

If you do not know the weight of the child, weigh it to give it the best dose.

Paracetamol exists in many dosages, allowing the treatment to be adapted to the weight of each child.

The recommended daily dose of paracetamol is approximately 60 mg / kg / day, to be distributed in 4 administrations, ie approximately 15 mg / kg every 6 hours .

· For a child of 15 to 24 kg (approximately 4 to 9 years): the usual dosage is 1 suppository, to be renewed if necessary after 6 hours, without exceeding 4 suppositories per day.

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.

If you feel that the effect of DOLIPRANE is too strong or too weak, talk to your doctor or pharmacist.

Method and route of administration

This drug is used rectally.

Detach a suppository according to the dotted lines

Spread the 2 edges

to open

Meaning of introduction of the suppository (the flat end first to avoid its rejection)

In addition, if your child has a fever greater than 38.5 ° C, you can improve the effectiveness of the drug treatment by:

· Discover your child,

· make the drink,

· do not leave your child in a place too hot.

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.

Frequency of Administration

· Regular intakes prevent oscillations of pain or fever,

· administrations should be regularly spaced for 6 hours, including at night (refer to the "Dosage" section)

· if your child has a serious kidney disease (severe kidney failure), you should wait at least 8 hours between each suppository administration

Duration of treatment

Except for medical advice, the duration of treatment is limited:

· at 5 days in case of pain,

· at 3 days in case of fever.

Stop treatment and see your doctor immediately:

· If the pain persists more than 5 days or the fever lasts more than 3 days,

· if the pain or fever worsens,

· or if new symptoms appear.

If you have given more DOLIPRANE 300 mg suppository than you should:

Consult your doctor or pharmacist or medical emergencies immediately.

Overdosage may lead to liver disease (hepatic impairment), gastrointestinal bleeding, brain disease (encephalopathy), coma, or even death, including in populations at higher risk, such as young children, the elderly and in certain situations (liver disease, alcoholism, chronic malnutrition). Within the first 24 hours, the main symptoms of poisoning are: nausea, vomiting, loss of appetite, abdominal pain, pallor.

Overdosage may also result in: pancreatic disease (pancreatitis), hyperamylaseemia (increased blood amylase), kidney disease (acute renal failure), and a blood problem in which red blood cells, white blood cells and platelets are all reduced in number which entails:

· fatigue, shortness of breath, and pallor;

· frequent infections with severe fever and chills, sore throat or mouth ulcers;

· a tendency to bleed or present spontaneous bruising, nosebleeds.

If you forget to give your child DOLIPRANE 300 mg suppository:

Do not give a double dose to compensate for the dose you have forgotten to give.

If you stop taking or giving your child DOLIPRANE 300 mg, suppository:

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

· Rarely, an allergic reaction may occur:

o Buttons and / or redness on the skin,

o urticaria,

o sudden swelling of the face and neck may cause difficulty breathing (angioedema),

o malaise with severe drop in blood pressure (anaphylactic shock).

If an allergy occurs, you should immediately stop giving your child this medication and consult your doctor promptly. In the future, you will never have to give your child any medicine containing paracetamol.

o Very rare cases of serious adverse reactions have been reported,

o exceptionally, this drug may decrease the number of certain blood cells: white blood cells (leucopenia, neutropenia), platelets (thrombocytopenia) that can manifest themselves by bleeding from the nose or gums. In this case, consult a doctor,

o other possible adverse reactions (the frequency of which can not be estimated from the available data): liver function disorders, severe reduction in certain white blood cells that can cause serious infections (agranulocytosis), destruction of red blood cells in the blood hemolytic in patients with glucose-6-phosphate dehydrogenase deficiency), rash in rounded red patches with itching and burning sensation, leaving colored spots and appearing in the same places when the drug is resumed (fixed pigmented erythema ), localized pain in the chest that can radiate to the left shoulder and jaw, allergic origin (Kounis syndrome), difficulty breathing (bronchospasm). In this case, consult a doctor,

o with the suppository form, there is a risk of rectal or anal irritation.

Declaration of side effects

If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE DOLIPRANE 300 mg suppository?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the carton.

Store at a temperature not exceeding 30 ° C.

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What DOLIPRANE 300 mg contains, suppository

· The active substance is:

Paracetamol................................................. .................................................. 300 mg

For a suppository.

· The other components are: solid hemi-synthetic glycerides.

What is DOLIPRANE 300 mg, suppository and contents of the pack

This medication is in the form of a suppository.

Box of 10, 12, 24 or 100 suppositories.

Marketing Authorization Holder

SANOFI-AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

Marketing Authorization Operator

SANOFI-AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

Maker

SANOFI WINTHROP INDUSTRIE

ZI NORTH EAST

RUE EDOUARD BRANLY

14104 LISIEUX CEDEX

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

{month YYYY}.

Other

Detailed information on this medicine is available on the ANSM website (France).

Health Education Council:

WHAT TO DO IN THE EVENT OF FEVER :

The normal temperature of the body varies from person to person and is between 36.5 ° C and 37.5 ° C. A rise in temperature above 38 ° C may be considered a fever, but it is not advisable to treat fever with a drug below 38.5 ° C.

This medicine is reserved for children from 15 to 24 kg (about 4 to 9 years).

If the disorders that fever causes are too troublesome, you can give your child this medication that contains paracetamol in accordance with the indicated dosages.

To avoid the risk of dehydration, consider frequent drinking.

If your child has a fever greater than 38.5 ° C, you can improve the effectiveness of drug therapy by:

· Discover your child,

· make the drink,

· do not leave your child in a place too hot.

· With this medication, the fever should drop rapidly, nevertheless:

· If other unusual signs appear,

· if the fever persists for more than 3 days or if it worsens,

· if the headache becomes violent, or in case of vomiting,

CONSULT YOUR DOCTOR IMMEDIATELY.

WHAT TO DO IF PAIN :

The intensity of the perception of pain and the ability to resist it vary from person to person.

· If there is no improvement after 5 days of treatment,

· if the pain is violent, unexpected and occurs suddenly (including severe pain in the chest) and / or reverses regularly,

· if accompanied by other signs such as general malaise, fever, unusual swelling of the painful area, decreased strength in a limb,

· if she wakes up your child at night,

CONSULT YOUR DOCTOR IMMEDIATELY.

Buy Pharmaceuticals Sanofi Aventis laboratories Care and nature, your bio pharmacy online! Tylenol, dolirhume, aspegic

Cheap Tylenol in your authorized pharmacy ARS Online  

The drug Tylenol has the active substance paracetamol. This is a drug antipyretic analgesic to relieve pain and reduce fever. If the fever and pain, it will take a paracetamol dose of about 60 mg / kg per day, divided into 4 or 6 outlets, about 10mg / kg every 4 hours, and 15 mg / kg every 6 hours. in adults and children weighing more than 50 kg, the usual dose is 1 or 2 tablets of 500 mg of Tylenol by taken at an interval of at least 4 hours, depending on the intensity of the pain


Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.